MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161005
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is: cer (b)(4).Confirmed fault, device also came up with 231022.Replaced pressure sensor assembly.Completed test software as per latest service manual.Device passes all checks and calibration including electrical safety test.
 
Event or Problem Description
The following was reported to hamilton medical ag: customer returned ventilator to hamilton medical workshop, device was unable to calibrate flow sensors.No patient involvement.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Confirmed fault, device also came up with 231022.Replaced pressure sensor assembly.Completed test software as per latest service manual.Device passes all checks and calibration including electrical safety test.Follow-up 1 - corrected information: a udi-di was provided for this device brand and version (generally) in the initial report, yet hamilton medical ag (hmag) established that this particular device (serial number: (b)(6)) was not labelled with a udi at the time of its manufacturing.Creation of udi was not a requirement at the time of manufacturing of this particular device (prior to 2015) and had not yet been implemented in production at hmag.Udi data has therefore been removed in this corrected follow-up report.A full udi (including udi-pi) will not be provided, this is in alignment with the information on the label on the device with the serial number (b)(6).
 
Event or Problem Description

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
christof mueller
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key19070257
Report Number3001421318-2024-00864
Device Sequence Number4657812
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161005
Device Catalogue Number161005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date11/26/2024
Date Device Manufactured07/05/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown